# SDR SWAA001803

- Difficulty date: September 21, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 47,089 hours, 46,970 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adj
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND FWD ENTRY DOOR EVACUATION SLIDE GIRT PLAY LENGTH OUT OF LIMITS.  REPOSITIONED SLIDE PER MM.
